Possible Levaquin reaction?

Patient : I was diagnosed with prostitis. I am a 25 yr old Male. I took 2 doses of 500mg (2 days worth out of 14). On the third day I decided to stop and switched to bactrium. That day I also worked out. The following night (over 24 hours from last dose of Levaquin) I woke up in the middle of the night and my left Achilles tendon was really sore and had a rash. I was wearing a sleeve for plantar facitis at the time. So I took off the sleeve and rash+ swelling went away. My question is was the swelling and rash due to the levaquin? I have worn the sleeve many times and never has this happened. also when will levaquin be out of my system? Thank you and sorry for the spelling
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter had her first unprovoked seizure two months back...all her blood results were normal....but she was hospi...

Q: I’m not really sure where to begin. My wife was diagnosed with stage IV breast cancer with mets to the liver th...

Q: I have to pimples on my penis which I hope that’s what it is. Can you tell me what it looks like

Q: I have severe pain in my knee (front/back) and down my calf. This started two days ago and it's not better this mor...

Q: Hi, I had redness and burning sensation on my penis head about a week ago, it was also very sensitive. I have been us...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews